# SDR DJFA2008038

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N755TA
- Make and model: Beech 400A
- Aircraft serial: RK324
- Aircraft time: 5,617 hours, 4,762 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AC DIVERTED ON REPOSITION LEG FOR OILY ODOR IN CABIN WHEN TEMPERATURE WAS TURNED TO HOT.  WITH TEMPERATURE TURNED DOWN, THE ODOR DISAPPEARED.  MAINT RAN THE AC WITH TEMPERATURE IN FULL HOT AND FULL COLD.  NO OILY ODOR WAS NOTICED.  CABIN AIR OUTLETS WERE CHECKED FOR BLOCKAGE.  TEMPERATURE SENSOR WAS CHECKED FOR PROPER OPERATION.  THE DISCREPANCY COULD NOT BE DUPLICATED.
